# SDR FDEA201704051086

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 75,992 hours, 16,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOORS 1L AND 1R ESCAPE SLIDE DOOR OUT OF PLACE. RE ADJUSTED BOTH SLIDE COVER PLATES, PER SMP.
